# SDR IPXA3M79512

- Difficulty date: July 26, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: Ptt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE TEST LIGHT INOPERATIVE.   TROUBLESHOT IAW MM 25-61-00.  REPLACED PTT LAMP.  OPS CHECKED GOOD.
